PL EN


Preferences help
enabled [disable] Abstract
Number of results
2014 | 125 | 2 | 554-560
Article title

B-Spline Solution and the Chaotic Dynamics of Troesch's Problem

Content
Title variants
Languages of publication
EN
Abstracts
EN
A B-spline method is presented for solving the Troesch problem. The numerical approximations to the solution are calculated and then their behavior is studied and commenced. The chaotic dynamics exhibited by the solutions of Troesch's problem as they were derived by the decomposition method approximation are examined and an approximate critical value for the parameter λ is introduced also in this study. For the parameter value slightly less than λ ≈ 2.2, the solutions begin to show successive bifurcations, finally entering chaotic regimes at higher λ values. The effectiveness and accuracy of the B-spline method is verified for different values of the parameter, below its critical value, where the first bifurcation occurs.
Keywords
EN
Year
Volume
125
Issue
2
Pages
554-560
Physical description
Dates
published
2014-02
References
  • 1. J.P. Chiou, T.Y. Na, doi: 10.1016/0021-9991(75)90080-7, J. Comput. Phys. 19, 311 (1975)
  • 2. J. Lang, A. Walter, doi: 10.1016/0899-8248(92)90004-R, Impact Comput. Sci. Eng. 4, 269 (1992)
  • 3. E. Deeba, S.A. Khuri, S. Xie, doi: 10.1006/jcph.2000.6452, J. Comput. Phys. 159, 125 (2000)
  • 4. X. Feng, L. Mei, G. He, doi: 10.1016/j.amc.2006.11.161, Appl. Math. Comput. 189, 500 (2007)
  • 5. S.A. Khuri, doi: 10.1080/0020716022000009228, Int. J. Comp. Math. 80, 493 (2003)
  • 6. S.H. Chang, I.L. Chang, doi: 10.1016/j.amc.2007.05.026, Appl. Math. Comput. 195, 799 (2008)
  • 7. S. Momani, S. Abuasad, Z. Odibat, doi: 10.1016/j.amc.2006.05.138, Appl. Math. Comput. 183, 1351 (2006)
  • 8. E. Babolian, Sh. Javadi, doi: 10.1016/S0096-3003(03)00629-5, Appl. Math. Comput. 153, 253 (2004)
  • 9. Y. Lin, J.A. Enszer, M.A. Stadtherr, doi: 10.1016/j.compchemeng.2007.08.013, Comput. Chem. Eng. 32, 1714 (2008)
  • 10. M.R. Scott, H.A. Watts, in: Numerical Methods for Differential Systems, Eds. L. Lapidus, W.E. Schiesser, Academic Press, New York 1976, p. 197
  • 11. M.R. Scott, H.A. Watts, SIAM J. Numer. Anal. 14, 40 (1977)
  • 12. M.R. Scott, W.H. Vandevender, doi: 10.1016/0096-3003(75)90033-8, Appl. Math. Comput. 1, 187 (1975)
  • 13. J.R. Cash, F. Mazzia, doi: 10.1016/j.cam.2005.01.016, J. Comput. Appl. Math. 184, 362 (2005)
  • 14. H. Caglar, N. Caglar, M. Ozer, A. Valaristos, A.N. Anagnostopoulos, doi: 10.1080/00207160802545882, Int. J. Comp. Math. 87, 1885 (2010)
  • 15. S.M. Roberts, J.S. Shipman, doi: 10.1016/0021-9991(76)90026-7, J. Comput. Phys. 21, 291 (1976)
  • 16. M. Kubicek, V. Hlavacek, doi: 10.1016/0021-9991(75)90066-2, J. Comput. Phys. 17, 95 (1975)
  • 17. C. de Boor, A Practical Guide to Splines, Springer-Verlag, New York 1978
  • 18. R. Fletcher, Practical Methods of Optimization, Wiley, Southern Gate 1987
  • 19. H. Caglar, N. Caglar, M. Ozer, A. Valaristos, A.N. Miliou, A.N. Anagnostopoulos, doi: 10.1016/j.na.2008.11.091, Nonlinear Anal. Theor. Meth. Appl. 71, e672 (2009)
Document Type
Publication order reference
YADDA identifier
bwmeta1.element.bwnjournal-article-appv125n2126kz
Identifiers
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.